# SDR FDEA201201140172

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5610
- Condition: Corroded
- Location: Bs 1240-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-17L, CREASE BEAM INBD CHORD, STA 1240-1360 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS FLANGE THICKNESS AND FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DET VIII.  REMOVED, FABRICATED IAW SRM 53-60-13. INSTALLED IAW SRM 51-40-02 AND DWG 146N5610.  MAJOR REPAIR.
